RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 42, Issue 6  


$S$-integral solutions of a class of norm diophantine equations
S. V. Kotov
769
Approximation of periodic functions in $L_p$ by linear positive methods and multiple moduli of continuity
V. I. Ivanov, S. A. Pichugov
776
Banach–Saks and Mazur properties in Banach spaces
M. I. Ostrovskii
786
Jackson-type theorems for monotone approximation of functions by trigonometric polynomials
A. Yu. Shadrin
790
Spaces dual relative to the Mellin–Whittaker integral transform
V.-B. K. Rogov
810
Some properties of characteristic functions of the Sturm–Liouville operator with discontinuous coefficients
A. B. Budak, V. N. Denisov
819
Asymptotic of a solution of contrast-structure type
V. F. Butuzov, A. B. Vasil'eva
831
Isometric immersion in $E^3$ of extended strips on manifolds of type $L$
Zh. Kaidasov, E. V. Shishkin
842
Wright and Stepanov–Wright coefficients
V. A. Voblyi
854
Reconstruction of $k$-orbits of a permutation group
V. B. Mnukhin
863
Automorphism groups of the algebra of finite-valued functions preserving a partition of the set $E_k$
S. A. Lapshov
873
Rapid parallel calculation of degrees in a quotient ring of polynomials over a finite field
P. N. Golovanov, V. I. Solodovnikov
886
Mean value of a function of a random walk up to the time of the first passage to the semiaxis
V. I. Afanasyev
895
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019